Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 1.

Constantin, Olivia and Ortega-Cerda, Joaquim (2011) Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces. Journal of Mathematical Analysis and Applications, 377 (1). pp. 353-361. ISSN 0022-247X. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Jun 19 20:01:53 2018 BST.